Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Overweight, high BP, high alcohol, depression, anxiety, increased heart rate

I have had a stress test, ekgs, cardiac enzyme blood work done plus on a telemetry floor for 2 days and they said all was good with everything. I am overweight with high bp and high chol. I also have slight depression issues and anxiety. I seem to fatigue easier then I have in the past. I am a 30 yr old male. Is everything ok?? I also notice my heart rate is a bit high. I am some what active playing softball and vol. Firefighting
Asked On : Mon, 21 May 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response

I am a cardiologist and thank you for writing in. I will be truthful and be straight forward in saying NO everything is not OK. Problems that need attention I will list below with suggested remedy:
1. You are overweight. Get to the right weight by diet and exercise. Start with brisk walk for an hour a day, cut down on fatty and sweet food.
2. You get fatigued: If your heart and lungs are normal. There is no physical reason for that except that you are accustomed to exercise. Sincerely, I would suggest, give up negative thoughts, worries and any associated guilt feeling and get on with your work and exercise. You will feel much better.
3. I am not a psychologist yet I would suggest that face your issues head on. Also imagine the worst case scenario. Label those scenarios are junk thoughts - worth banishing. Think positively and get on with your work and exercise schedule. Exercise does produce chemicals in our body called endorphins which have euphoric anti depressant and stress bursting effect. A bonus is it not? I will not worry about slightly rapid heart rate and certainly recommend voluntary Firefighting.
4. You have high BP and high cholesterol: both probably need prescription drugs. If not already done get an appointment with your doctor and start medications. After your exercise program there will be time to discontinue drugs or reduce the dosage under supervision. Look forward for that day
Good Luck.

Dr Anil Grover
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor